# SDR BSYA2010050

- Difficulty date: December 16, 2010
- Submitted: January 6, 2011
- Operation: Air carrier
- Aircraft: N36901
- Make and model: Beech 58
- Aircraft serial: TH1173
- Aircraft time: 10,349 hours
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Switch
- Condition: Activated
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTING BHM PILOT SELECTED GEAR UP AND THE NOSE GEAR DOWN AND LOCK LIGHT STAYED ON, RETURNED TO BHM.  MAINTENANCE COULD NOT DUPLICATE THE PROBLEM, CLEANED AND LUBED DOWN AND LOCK SWITCH CYCLED GEAR SEVERAL TIMES, OPS CHECKS GOOD.
